# SDR DALA2016110108090

- Difficulty date: October 21, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232
- Aircraft serial: 40560
- Aircraft time: 33,875 hours, 3,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED.  REPLACED THE LENS.
